MAUDE Adverse Event Report: ST PAUL PORTEX; AIRWAY PRESSURE MONITOR

ST PAUL PORTEX; AIRWAY PRESSURE MONITOR
Model Number 008201
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were ink stains on the devices.
 
Additional Manufacturer Narrative
Other, other text: additional information added to h6 and h10.This remediation mdr was generated under protocol b10010116, as a result of warning letter cms# 617147.No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.Based on pictures provided in complaint investigation, after images review ink stains inside tube can be observed.The root cause of the reported issue was found to be operator mishandling using production equipment.Actions were taken to mitigate the reported issue: a notification awareness to operators were issued in order to notify all personnel about issue reported with ink stains on manometer surface.

Brand Name
PORTEX
Common Device Name
AIRWAY PRESSURE MONITOR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12277282
Report Number3012307300-2021-08066
Device Sequence Number11541283
Product Code CAP
UDI-Device Identifier10351688426352
UDI-Public10351688426352
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number008201
Device Lot Number4079322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown